I just started taking this a week ago and the side effects are so bad, I have stopped taking it. The pain is better for a few hours but I get a severe headache, nausea and have been very agitated. Normally, I am a very easy going person but since I started this medicine, I find myself blowing up over nothing. I am just wondering if I gave up too quick. Has anyone had similar reactions but got past it?
Hi, nucynta is similar to tramadol and works in the same way, so i can tell you from experience of taking tramadol that when i first started taking it i felt really ill. Nausea, tiredness and also agitation. I got through the side effects by continuing with the treatment but it did take at least a couple of weeks to feel better when taking it. My dad has just been prescribed it and can't cope with it. Some people just don't do well on these type of drugs so i would talk to your doctor about an alternative pain killer.
I have been searching the internet for peoples reactions to this medication and have not found much input from anyone. I started taking nucynta about a month ago and it has ruined my life. This drug will make you have rage and do things that you would ordinarily never do. The side effects are much worse then the pain and would not advise anyone take this medication.
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 1 answer
Posted 14 Aug 2011 • 1 answer
Posted 26 Feb 2013 • 2 answers
Posted 21 Dec 2015 • 3 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers